# SDR TRBA20121103001

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,411 hours, 38,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE EMERGENCY EXIT FLOOR LIGHT PASSENGER ENTERY DOOR INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R  BULB IAW JIC 33-50-00. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
